MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM TI LCP LOW BEND MEDIAL DSTL TIBIA PL/6H/LEFT/135MM; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM TI LCP LOW BEND MEDIAL DSTL TIBIA PL/6H/LEFT/135MM; PLATE, FIXATION, BONE
Model Number 04.112.515
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 169cm.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021, the patient underwent open reduction internal fixation surgery for distal tibia fracture.On an unknown postoperative date, non-union was confirmed.The revision surgery will be performed on (b)(6) 2021.No further information is available.This report is for a 3.5mm titanium (ti) locking compression plate (lcp) low bend medial distal tibia plate.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: part # 04.112.515s.Lot # 7l66185.Release to warehouse date: december 8, 2020.Expiration date: december 1, 2020.Supplier: (b)(4).Non-sterile: part # 04.112.515.Lot # 77p6647.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM TI LCP LOW BEND MEDIAL DSTL TIBIA PL/6H/LEFT/135MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12318083
Report Number8030965-2021-06631
Device Sequence Number19960293
Product Code HRS
UDI-Device Identifier10886982104120
UDI-Public(01)10886982104120
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013248
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.112.515
Device Catalogue Number04.112.515S
Device Lot Number7L66185
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date10/11/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight100